Alert archive / Massachusetts / Small Craft Advisories in 2015

Small Craft Advisory 264, NWS Boston/Norton, MA

November 7, 2015

NWS Boston/Norton, MA issued this small craft advisory at Nov 7, 2015, 10:41 AM EST. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Nov 7, 2015, 10:41 AM EST (15:41 UTC)
Expired
Nov 7, 2015, 3:06 PM EST
In force
4 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

996 
WHUS71 KBOX 071541
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1041 AM EST SAT NOV 7 2015

ANZ231-251-072345-
/O.NEW.KBOX.SC.Y.0264.151107T1541Z-151108T0000Z/
/O.CON.KBOX.SC.Y.0263.151108T0600Z-151108T1800Z/
CAPE COD BAY-MASSACHUSETTS BAY AND IPSWICH BAY-
1041 AM EST SAT NOV 7 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY ALSO IN EFFECT FROM 1 AM TO 1 PM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING.

* WINDS AND SEAS TODAY...WEST-NORTHWEST WINDS 10 TO 20 KT WITH
  GUSTS AROUND 25 KTS. STRONGEST WINDS INTO THE EARLY-AFTERNOON
  HOURS TAPERING OFF THEREAFTER. SEAS 2 TO 4 FEET. 

* WINDS AND SEAS SUNDAY...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS
  UP TO 30 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ232>234-072345-
/O.NEW.KBOX.SC.Y.0264.151107T1541Z-151108T0000Z/
/O.CON.KBOX.SC.Y.0263.151108T0600Z-151108T1500Z/
NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
1041 AM EST SAT NOV 7 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY ALSO IN EFFECT FROM 1 AM TO 10 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING.

* WINDS AND SEAS TODAY...WEST-NORTHWEST WINDS 10 TO 20 KT WITH
  GUSTS AROUND 25 KTS. STRONGEST WINDS INTO THE EARLY-AFTERNOON
  HOURS TAPERING OFF THEREAFTER. SEAS 1 TO 2 FEET.

* WINDS AND SEAS SUNDAY...NORTHWEST WINDS 5 TO 15 KT WITH GUSTS
  UP TO 25 KT. SEAS 1 TO 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-237-072345-
/O.NEW.KBOX.SC.Y.0264.151107T1541Z-151108T0000Z/
/O.CON.KBOX.SC.Y.0263.151108T0600Z-151108T1500Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
1041 AM EST SAT NOV 7 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

...SMALL CRAFT ADVISORY ALSO IN EFFECT FROM 1 AM TO 10 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING.

* WINDS AND SEAS TODAY...WEST-NORTHWEST WINDS 10 TO 20 KT WITH
  GUSTS AROUND 25 KTS. STRONGEST WINDS INTO THE EARLY-AFTERNOON
  HOURS TAPERING OFF THEREAFTER. SEAS 2 TO 4 FEET.

* WINDS AND SEAS SUNDAY...NORTHWEST WINDS 5 TO 15 KT WITH GUSTS
  UP TO 25 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-254-072345-
/O.NEW.KBOX.SC.Y.0264.151107T1541Z-151108T0000Z/
/O.CON.KBOX.SC.Y.0263.151108T0600Z-151108T2100Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
1041 AM EST SAT NOV 7 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY ALSO IN EFFECT FROM 1 AM TO 4 PM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING.

* WINDS AND SEAS TODAY...WEST-NORTHWEST WINDS 10 TO 20 KT WITH
  GUSTS AROUND 25 KTS. STRONGEST WINDS INTO THE EARLY-AFTERNOON
  HOURS TAPERING OFF THEREAFTER. SEAS 3 TO 6 FEET. 

* WINDS AND SEAS SUNDAY...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS
  UP TO 30 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ230-072345-
/O.NEW.KBOX.SC.Y.0264.151107T1541Z-151108T0000Z/
BOSTON HARBOR-
1041 AM EST SAT NOV 7 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING.

* WINDS AND SEAS...WEST WINDS 5 TO 10 KT WITH GUSTS UP TO 25 KT. 
  SEAS AROUND 1 FOOT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ236-072345-
/O.NEW.KBOX.SC.Y.0264.151107T1541Z-151108T0000Z/
NARRAGANSETT BAY-
1041 AM EST SAT NOV 7 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING.

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25
  KT. SEAS AROUND 1 FOOT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ255-256-072345-
/O.CON.KBOX.SC.Y.0263.151108T0400Z-151108T1500Z/
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
1041 AM EST SAT NOV 7 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 10 AM EST SUNDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
1 follow-up statement
004 
WHUS71 KBOX 072006
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
306 PM EST SAT NOV 7 2015

ANZ250-254-080415-
/O.CAN.KBOX.SC.Y.0264.000000T0000Z-151108T0000Z/
/O.CON.KBOX.SC.Y.0263.151108T0600Z-151108T2100Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
306 PM EST SAT NOV 7 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 4 PM EST SUNDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO
  30 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ232>235-237-080415-
/O.CAN.KBOX.SC.Y.0264.000000T0000Z-151108T0000Z/
/O.EXT.KBOX.SC.Y.0263.151108T0300Z-151108T1500Z/
NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-
BLOCK ISLAND SOUND-
306 PM EST SAT NOV 7 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10
AM EST SUNDAY...

* WINDS AND SEAS...NORTHWEST WINDS 5 TO 15 KT WITH GUSTS UP TO 25
  KT. SEAS 1 TO 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ231-251-080415-
/O.CAN.KBOX.SC.Y.0264.000000T0000Z-151108T0000Z/
/O.CON.KBOX.SC.Y.0263.151108T0600Z-151108T1800Z/
CAPE COD BAY-MASSACHUSETTS BAY AND IPSWICH BAY-
306 PM EST SAT NOV 7 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 1 PM EST SUNDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO
  30 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ236-080415-
/O.CAN.KBOX.SC.Y.0264.000000T0000Z-151108T0000Z/
/O.EXA.KBOX.SC.Y.0263.151108T0600Z-151108T1500Z/
NARRAGANSETT BAY-
306 PM EST SAT NOV 7 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 10 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM EST SUNDAY.

* WINDS AND SEAS...NORTHWEST WINDS 5 TO 10 KT WITH GUSTS UP TO 
  25 KT. SEAS 1 TO 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ230-080415-
/O.CAN.KBOX.SC.Y.0264.000000T0000Z-151108T0000Z/
/O.EXA.KBOX.SC.Y.0263.151108T0600Z-151108T1500Z/
BOSTON HARBOR-
306 PM EST SAT NOV 7 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 10 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM EST SUNDAY.

* WINDS AND SEAS...NORTHWEST WINDS 5 TO 15 KT WITH GUSTS UP TO 
  30 KT. SEAS AROUND 1 FOOT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ255-256-080415-
/O.EXT.KBOX.SC.Y.0263.151108T0300Z-151108T1800Z/
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
306 PM EST SAT NOV 7 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM
EST SUNDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Nov 7, 10:09 AM EST, 32 minutes earlier.

Area forecast discussion, Nov 7, 10:09 AM EST, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1009 AM EST SAT NOV 7 2015

.SYNOPSIS...

DRY WEATHER WITH A COOLING TREND THIS WEEKEND BEHIND A DEPARTING
COLD FRONT. HIGH PRESSURE WILL KEEP SOUTHERN NEW ENGLAND
GENERALLY DRY THROUGH THE MIDDLE OF NEXT WEEK WITH TEMPERATURES
ONCE AGAIN RISING ABOVE NORMAL. A VIGOROUS FRONT WILL LIKELY BRING
SHOWERS TO THE AREA THURSDAY AFTERNOON AND NIGHT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

10 AM UPDATE ...

SEASONABLE CLOUDY DAY. SYNOPTICALLY BENEATH THE RIGHT-REAR-QUAD OF
THE UPPER-LEVEL-JET IS YIELDING A BAROCLINIC-LEAF SETUP OF MID- TO
UPPER-LEVEL CLOUDS ACROSS THE REGION. ABSENT THE SUN ... HIGHS ARE
FORECAST TO TOP OUT AROUND THE UPPER-50S TO LOW-60S UNDER BREEZY
W-WINDS. CONTINUED FAVORING OF THE MET OVER MAV GUIDANCE. EVALUATING
THE 12Z ALBANY SOUNDING ITS EVIDENT HOW THE SLIGHTEST AMOUNT OF
WARMTH CAN CONTRIBUTE TO DEEP-LAYER MIXING OF THE CONFLUENT FLOW
ALOFT. LOOKING AT 20 TO 25 MPH GUSTS. NOTING THIS AND THE MID-
LEVEL H8-5 DRY-INVERSION WE CONTINUE THE DISCUSSION BELOW.

LOWEST CLOUDS PER OBS WELL S/E ACROSS THE INTERIOR MID-ATLANTIC
AND APPALACHIANS WHERE BETTER MOISTURE RESIDES. A LOT OF DRY AIR
HOLDS ACROSS OUR AREA AHEAD OF A SWEEPING MID-LEVEL IMPULSE AND
ACCOMPANYING TROUGH ALOFT. WILL REMAIN MAINLY DRY ALBEIT PERHAPS
A MID-LEVEL DECK SPRINKLE. OTHERWISE BEST CHANCE FOR WET-WEATHER
IS ACROSS SE NEW ENGLAND MAINLY OVER NANTUCKET WHEN INGREDIENTS
DISCUSSED ABOVE FROM BOTH THE S/W CONVERGE OFFSHORE ... THAT IS
PRONOUNCED FORCING AND BETTER MOISTURE AVAILABILITY FROM THE MID-
ATLANTIC. FEEL THIS IS HANDLED WELL BY HIGH-RES NEAR-TERM GUIDANCE
FAVORING A NAM/SREF BLEND. TIMING OF WET-WEATHER LATE INTO THE
EVENING HOURS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...

TONIGHT...
FAIRLY ROBUST MID LEVEL TROF/SHORTWAVE MOVES THROUGH NEW ENG LATE
TONIGHT. HOWEVER...THE COLUMN IS FAIRLY DRY SO EXPECTING DRY
CONDITIONS WITH A FEW MID LEVEL CLOUDS. THE MAIN EFFECT OF THIS
SHORTWAVE WILL BE TO BRING A PULSE OF GUSTY WINDS TONIGHT...MAINLY
TO THE HIGHER TERRAIN AND COASTAL LOCATIONS AS WELL AS COLDER
TEMPS. MINS WILL DROP INTO THE 30S...EXCEPT LOWER 40S ALONG THE
COAST.

SUNDAY...
HIGH PRES BUILDS INTO NEW ENG AS MID LEVEL TROF MOVES TO THE EAST
WITH VERY DRY AIR IN THE COLUMN YIELDING SUNNY SKIES. EXPECT NEAR
SEASONABLE TEMPS MOSTLY IN THE MID 50S...EXCEPT UPPER 40S HIGHER
TERRAIN. IT WILL BE A BIT BREEZY WITH NW WINDS GUSTING TO 20-25
MPH.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...

HIGHLIGHTS...

* COOLER TEMPS MON GIVE WAY TO MILD TEMPS THE REST OF THE WEEK
* CHANCE OF SHOWERS FOR THU AFTERNOON AND NIGHT

OVERVIEW AND MODEL PREFERENCES...
NOTING LITTLE DIFFERENCE WITH THE UPDATED 07.00Z MODEL GUIDANCE
SUITE THAT WOULD SUGGEST SIGNIFICANT CHANGES TO THE FORECAST AS IT
STANDS. GRADUAL TRANSITIONING BACK TO NEGATIVE PNA WITHING
CONTINUED POSITIVE AO/NAO WILL ALLOW A RESURGENCE IN THE SE
RIDGING...AND THEREFORE RIDGING ACROSS THE NE CONUS.
ENSEMBLES/WEEKLIES AND DETERMINISTIC ALL AGREE THAT THE MILD WX
WILL CONTINUE WELL INTO THE COMING WEEK. AS THE SW CONUS TROF
SHIFTS E LATE IN THE WEEK...NOTING FAIRLY GOOD AGREEMENT THAT THIS
WILL RESULT IN AN INSIDE RUNNER AND COLD FRONTAL PASSAGE AND
TEMPORALLY CONVERGING. THEREFORE...HAVE LITTLE REASON TO AVOID A
DETERMINISTIC BLEND COMBINED WITH PERSISTENCE FOR THIS FORECAST
UPDATE. THIS YIELDS A GENERALLY HIGHER THEN NORMAL CONFIDENCE IN
THE FORECAST.

DETAILS...

SUN NIGHT AND MON...
COOLEST PORTION OF THE WORK WEEK. GOOD RADIATIONAL COOLING SUN
NIGHT WILL ALLOW TEMPS TO DROP BACK INTO THE 20S AND LOW 30S. WITH
THIS COOL START...EVEN THOUGH H92 TEMPS WILL REBOUND BACK TO
AROUND +6C...HIGHS WILL LIKELY HOLD BACK INTO THE MID TO UPPER
50S...WITH A FEW LOW 60S. DRY WX PREVAILS UNDER HIGH PRES.

TUE...
QUICK MOVING UPPER SHORTWAVE WILL BE SLIDING INTO THE SW RETURN
FLOW GENERATED WITHIN THE SE RIDGE. EXPECT IT TO QUICKLY DECREASE
IN STRENGTH AS IT ENCOUNTERS THIS CONFLUENT FLOW. PWAT PLUME IS
WEAK /MAGNITUDE NEAR NORMAL/ AND SHIFTS TO THE S WITH A DEVELOPING
COASTAL WAVE. THEREFORE...AGREE WITH PREVIOUS FORECASTER THAT THIS
WAVE PASSAGE IS LIKELY TO HAVE LITTLE IMPACT ON NEW ENGLAND...SAVE
FOR AN INCREASE IN CLOUDS AND MAYBE A SHRA OR SPRINKLE. ONLY
WRINKLE WOULD BE A SLIGHTLY CLOSER PASSAGE OF THE COASTAL
WAVE...BUT THIS LOOKS UNLIKELY GIVEN THE STRONG HIGH PRES
SUPPRESSING IT TO THE N. TEMPS WILL RETURN TO THE 60S AS H92
TEMPS INCREASE CLOSER TO +8C.

WED...
DRY WX LOOKS TO PREVAIL...RIDGE AMPLIFIES AS TROF BEGINS MOVING E
OF THE SW CONUS IN RESPONSE TO NRN STREAM TROF SHIFTING SE AWAY
FROM AN ALASKAN VORTEX. THEREFORE...SUSPECT A RETURN TO DRY WX FOR
MUCH OF THE DAY/NIGHT WED. H92 TEMPS CONTINUE TO INCREASE TO
+10C...THIS COULD YIELD HIGHS CLOSER TO THE MID 60S.

THU INTO FRI...
THE QUESTION AS TO WEATHER THE NRN STREAM AND SRN STREAM WAVES
PHASE MAY IMPACT THE RESULTING LOW PRES SYSTEM DEVELOPMENT. MOST
MODELS...DETERMINISTIC AND ENSEMBLE...HAVE THE RESULTING WAVE
TILTING POSITIVE AS IT MOVES INTO THE NE LATE THU. CURRENT
SUGGESTION IS FOR AN INSIDE RUNNER WITH COLD FRONTAL PASSAGE TO
IMPACT THE REGION MAINLY THU NIGHT. RAINFALL WILL DEPEND ON FINAL
LLJ DEVELOPMENT AND PROXIMITY TO THE PARENT LOW...BUT ENSEMBLES DO
SHOW A PWAT PLUME 2 STD DEVIATIONS ABOVE NORMAL. HIGH CHANCE POPS
STILL SEEM REASONABLE GIVEN THE CHANCE FOR TEMPORAL CHANGES AND
PHASING ISSUES. IMPROVEMENT OCCURS DURING THE DAY FRI. MILD WX
CONTINUES AS H92 TEMPS REMAIN BETWEEN +8C AND +12C UNTIL THE COOL-
DOWN BEGINS LATE FRI.

NEXT WEEKEND...
STILL SOME UNCERTAINTY TO WORK OUT...ESPECIALLY WITH ANY SECONDARY
SHORTWAVES...BUT AGREE WITH PREVIOUS SHIFT THAT THE PASSING LOW
PRES MAY PROVIDE A CONDUIT FOR COOLER AIRMASS TO SETTLE ACROSS THE
REGION THROUGH THE WEEKEND.

&&

.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...

FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH SUNDAY/...HIGH CONFIDENCE.

TODAY ...
VFR. MAINLY MID-HIGH CIGS WITH PERHAPS SCT LOW-END VFR. BEST
CHANCE LOW-END VFR AT ACK WITH -SHRA AROUND 21-3Z THIS EVENING.
OTHERWISE W/NW-GUSTS UP TO 20 KTS.

TONIGHT...
VFR. NW GUSTS TO 20 KT OVER HIGHER TERRAIN AND ALONG THE IMMEDIATE
COAST. -SHRA AND LOW-END VFR DEPART ACK TERMINAL EARLY.

SUNDAY...
VFR. NW GUSTS TO 20 KT.

KBOS TAF...HIGH CONFIDENCE.

KBDL TAF...HIGH CONFIDENCE.

OUTLOOK /SUNDAY NIGHT THROUGH WEDNESDAY/...

SUN NIGHT INTO MON...HIGH CONFIDENCE.
MAINLY VFR. NW WINDS MAY OCCASIONALLY GUST TO AROUND 20 KT NEAR
THE COAST.

TUE AND WED...HIGH CONFIDENCE.
MAINLY VFR. ALTHOUGH SOME ISOLATED FOG AT TYPICALLY PRONE AIRPORTS
IS POSSIBLE EACH NIGHT.

&&

.MARINE...

FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH SUNDAY/...HIGH CONFIDENCE.

TODAY...NW WINDS WITH GUSTS TO 20 KT. CHOPPY SEAS SOUTHERN WATERS
AS LEFTOVER SOUTHERLY SWELL COMBINES WITH NW WIND WAVES...BUT
TREND WILL BE FOR SUBSIDING SEAS. A FEW SHOWERS POSSIBLE OVER
SOUTHERN WATERS LATE INTO EVENING.

TONIGHT INTO SUNDAY...MID LEVEL TROF PASSAGE WILL RESULT IN A
PERIOD OF NW GUSTS TO 25-30 KT LATE TONIGHT INTO SUN
MORNING...WITH STRONGEST GUSTS OVER EASTERN WATERS. WINDS
DIMINISHING SUNDAY AFTERNOON. SCA WILL BE ISSUED.

OUTLOOK /SUNDAY NIGHT THROUGH WEDNESDAY/...

SUN NIGHT...HIGH CONFIDENCE.
ANY REMNANT GUSTY WINDS AND HIGH SEAS WILL DISSIPATE...ALLOWING
ANY LEFTOVER SMALL CRAFT ADVISORIES TO BE DROPPED.

MON THROUGH TUE...HIGH CONFIDENCE.
HIGH PRES MOVES OVER MON...FOLLOWED BY WEAK LOW PRES PASSING TO
THE S ON TUE AND ANOTHER ROUND OF HIGH PRES ON WED. GIVEN THIS
EXPECT WINDS AND SEAS TO REMAIN BELOW SMALL CRAFT THRESHOLDS
THROUGH THE PERIOD.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 1 AM TO 10 AM EST SUNDAY FOR
     ANZ232>235-237.
     SMALL CRAFT ADVISORY FROM 1 AM TO 1 PM EST SUNDAY FOR ANZ231-
     251.
     SMALL CRAFT ADVISORY FROM 1 AM TO 4 PM EST SUNDAY FOR ANZ250-
     254.
     SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 10 AM EST
     SUNDAY FOR ANZ255-256.

&&

SYNOPSIS...KJC/DOODY
NEAR TERM...KJC/DOODY/SIPPRELL
SHORT TERM...KJC
LONG TERM...DOODY
AVIATION...KJC/DOODY
MARINE...KJC/DOODY
Hazardous weather outlook, Nov 7, 3:53 AM EST, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
353 AM EST SAT NOV 7 2015

CTZ002>004-MAZ002>024-026-RIZ001>008-080900-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
353 AM EST SAT NOV 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF
MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...AND RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-080900-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
353 AM EST SAT NOV 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE
ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 7, 3:53 AM ESTSmall Craft AdvisoryBOX35 hr

Nearby

Small Craft Advisories in Massachusetts, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.